ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Manickam, Murugesan and Meher, Jaban and Ramakrishnan, Balakrishnan (2015) THEORY OF NEWFORMS OF HALF-INTEGRAL WEIGHT. In: PACIFIC JOURNAL OF MATHEMATICS, 274 (1). pp. 125-139.

Bharali, Gautam and Janardhanan, Jaikrishnan (2014) PROPER HOLOMORPHIC MAPS BETWEEN BOUNDED SYMMETRIC DOMAINS REVISITED. In: PACIFIC JOURNAL OF MATHEMATICS, 271 (1). pp. 1-24.

This list was generated on Mon Apr 15 03:01:47 2024 IST.